# SDR 19EA2019032619

- Difficulty date: January 7, 2019
- Submitted: March 26, 2019
- Operation: Air carrier
- Aircraft: N79EA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7276
- Aircraft time: 37,215 hours, 34,260 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AND RT CENTER FUSELAGE SEAT TRACK/FLOOR SUPPORT STRUCTURE BEAMS RUNNING FROM FS364 TO FS559 ARE CORRODED ON INBOARD LIP UNDER SEAT TRACK.  REPLACED SEAT TRACK / FLOOR SUPPORT STRUCTOR ON LBL9 AND RBL9 FROM FS 394 TO FS574.
